RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Rozental', R M

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:56
Abstract pages:166
Full texts:42
References:20

http://www.mathnet.ru/eng/person62645
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. R. M. Rozental, O. B. Isaeva, N. S. Ginzburg, I. V. Zotova, A. S. Sergeev, A. G. Rozhnev, “Characteristics of Chaotic Regimes in a Space-distributed Gyroklystron Model with Delayed Feedback”, Nelin. Dinam., 14:2 (2018),  155–168  mathnet  elib
2005
2. A. G. Reutova, M. R. Ul'maskulov, A. K. Sharypov, V. G. Shpak, S. A. Shunailov, M. I. Yalandin, V. I. Belousov, N. S. Ginzburg, G. G. Denisov, I. V. Zotova, R. M. Rozental', A. S. Sergeev, “Experimental observation of superradiance in the stimulated scattering of an intense microwave pump wave by a counterpropagating subnanosecond high-current relativistic electron bunch”, Pis'ma v Zh. Èksper. Teoret. Fiz., 82:5 (2005),  295–299  mathnet; JETP Letters, 82:5 (2005), 263–266  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019